Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 2, Pages 257-261
http://dx.doi.org/10.1155/S0161171282000222

Nontrivial isometries on sp(α)

Department of Mathematics, North Carolina State University, Raleigh 27650, North Carolina, USA

Received 12 January 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stephen L. Campbell, “Nontrivial isometries on ,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 257-261, 1982. https://doi.org/10.1155/S0161171282000222.